# SDR QXEA2017071000459

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 38,221 hours, 40,122 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3905001011
- Part serial: 0120
- Condition: Malfunctioned
- Location: Rudder
- Part time: 37,535 hours, 39,030 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 RUDDER HYD CAUTION ILLUMINATED DURING CRUISE, PUSH OFF LIGHT DID NOT ILLUMINATE.  NO OTHER ABNORMALITIES.  REMOVED FROM SERVICE. REPLACEMENT OF LOWER RUDDER PCU.  OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
